Obsessive Compulsive Disorder (OCD) Community
Getting of of zoloft
About This Community:

This community is an un-mediated, community for questions and support regarding Obsessive Compulsive Disorder (OCD) issues such as: causes, check locks, check stoves, clean things, count items, dirt, doubt, drugs and medications, family and relationship issues, fear of forgetting, fear that a mistake will harm a loved one, financial issues, germs, horrific images, OCD research , order things, perform rituals, repugnant images, repugnant religious thoughts, repugnant sexual thoughts, , shower, symmetry, symptoms, touch things, treatment, violent images, wash hands

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Getting of of zoloft

Hi Group,
                 My name is Barry and I have gone through some tought times.  It is time for me to get off the medications because it all I think about because they make me feel terrible.  I miss my self and it's been three years.  I have been put on 150 mg of Zoloft and was told that it is not a full dose.  I am also weaning off of Klonopin after swicthing from Ativan because the half life is short with Ativan.  I am working and trynig to function on these drugs at the same time and it is the hardest thing for me.  I never had to use these drugs but got depressed after being laid off.  Well, I am working now, I need my memory back and I need your help.  I am weanig off the klonopin at 1 ml a day.  I take .25mg 3 times a day and titrate off in water and have been doing this for two weeks with the help of a bezo group moderator.

            I have also taken the 150 mg of zoloft and I break the 50mg piece in half and then split that piece in half.  I have started this for 3 days.  Is this too much or tool little.  Can both drugs be done without sending over the river?
My family wants me back, I feel so buzzed out on so much zoloft and so sedated on Klonopin that I sit in a chair
and feel no motivation.  I miss my kids and my life and they are about doe with me so I really need your help please.  All I thik about is the drugs since they make me feel out of it and need help getting off.  Please, please
help me get my life back.

thank you, Barry  
Related Discussions
299889_tn?1257342977
As long as you taper off of the medicatio you will be OK.  You might want to Google Zoloft withdrawal.  More than likely you may get some horror stories.  But take what you want and leave the rest.  It is a good idea to withdraw from them.  If the anxiety or depression gets worse, please take something but just a small amount.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Obsessive Compulsive Disorder (OCD) Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
How to Silence Your Inner Critic an...
15 hrs ago by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eaters: How to Silence Yo...
Mar 26 by Roger Gould, M.D.Blank
1344197_tn?1392822771
Blank
Vaginal vs. Laparoscopic Hysterecto...
Feb 19 by J. Kyle Mathews, MD, DVMBlank
Top Personality Disorder Answerers
1699033_tn?1345482688
Blank
JGF25
Somewhere in, MD
Avatar_f_tn
Blank
57Carol
6207205_tn?1389776918
Blank
raven381
Beirut , Lebanon